# SDR IPXA0663603

- Difficulty date: November 15, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Component: Slat
- Component part number: 114T410557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR5 SLAT (LT WING) HAS L/E DENTS.  SKIN CUTOUT MEASURES 8.3 X 7.2  REF D -437285.     REPAIRED IAW EO B767-5750-40211-B.
